数学季刊 ›› 2000, Vol. 15 ›› Issue (4): 91-97.

• • 上一篇    下一篇

具有有限交性质的广义图定向递归集的重分形分解

  

  1.  武汉大学数学系 湖北武汉430072,河南师范大学数学系 河南新乡453002 
  • 收稿日期:2000-05-09 出版日期:2000-12-30 发布日期:2024-07-02
  • 作者简介:GUO Hong-wen(1967-),female,native of Henan,a lecturer of Henan Normal University,engages in random processes and random fractals.

Multifractal Decomposition of Generalized Digraph Recursive Sets with the Finite Intersection Property

  1.  武汉大学数学系 湖北武汉430072,河南师范大学数学系 河南新乡453002 
  • Received:2000-05-09 Online:2000-12-30 Published:2024-07-02
  • About author:GUO Hong-wen(1967-),female,native of Henan,a lecturer of Henan Normal University,engages in random processes and random fractals.

摘要: 本文作者利用马尔科夫型测度证明了对一类允许适当交叠的递归集 ,在满足有限交性质情况下 ,重分形分解仍成立。

关键词:  , 重分形分解, 马尔科夫型测度, 有限交性质,  ,

Abstract: 本文作者利用马尔科夫型测度证明了对一类允许适当交叠的递归集 ,在满足有限交性质情况下 ,重分形分解仍成立。

Key words:  , 重分形分解, 马尔科夫型测度, 有限交性质,  ,

中图分类号: